# SDR CALA2023070302155

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 91,366 hours, 35,710 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Sdac
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK 1 AND 2 FAULT DISPLAYED ON UPPER ECAM SCREEN. - AIR MET CREW UPON ARRIVAL AND VERIFIED NO PRESSURIZATION ISSUES, AND PACKS OPERATED NORMAL.  CREW REPORTED THAT MESSAGE SEEMED UNRELIABLE AND POSSIBLY ERRONEOUS. REVIEWED PFR, LLR AND PLR FOR ASSOCIATED MESSAGES.  FOUND SDAC 2 WITH NO FURTHER DEFECTS NOTED.  SDAC PARTS TRANSACTION ADDED ON AND AIR PACK 1+2 FAULTS. TROUBLESHOT IAW FIM TASK ASSOCIATED LOGPAGE.  IMAGES ADDED OF REPORTS. 31-54-00-810-908A AND REPLACED SDAC 2 IAW AMM 31-55-34 AND ACCOMPLISHED SUCCESSFUL OPERATIONAL CHECK OF SDAC AND BOTH PACKS
